MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM
Model Number E4115
Medical Device Problem Codes Failure to Calibrate (2440); Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model e4115 enspire system allegedly failed to calibrate and experienced unintended movement.This report was received from one sources.There was no patient involvement for this event.

Brand Name
ENCOR ENSPIRE SYSTEM
Common Device Name
ENSPIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8525470
Report Number2020394-2019-00482
Device Sequence Number14170401
Product Code KNW
UDI-Device Identifier00801741086113
UDI-Public(01)00801741086113
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberE4115
Device Catalogue NumberE4115
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1